On the asymptotic analysis of a non-symmetric bar
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 34 (2000) no. 5, pp. 1069-1085
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_2000__34_5_1069_0,
author = {Majd, Abderrazzak},
title = {On the asymptotic analysis of a non-symmetric bar},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {1069--1085},
year = {2000},
publisher = {Dunod},
address = {Paris},
volume = {34},
number = {5},
mrnumber = {1837768},
zbl = {0995.74033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_2000__34_5_1069_0/}
}
TY - JOUR AU - Majd, Abderrazzak TI - On the asymptotic analysis of a non-symmetric bar JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 2000 SP - 1069 EP - 1085 VL - 34 IS - 5 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_2000__34_5_1069_0/ LA - en ID - M2AN_2000__34_5_1069_0 ER -
Majd, Abderrazzak. On the asymptotic analysis of a non-symmetric bar. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 34 (2000) no. 5, pp. 1069-1085. http://geodesic.mathdoc.fr/item/M2AN_2000__34_5_1069_0/